Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Fever in evenings in 9 month old - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   hi
User :   my son 9 mnt old
Doctor :   how can ihelp you?
User :   4m past 1 week
Doctor :   ok
User :   he gets fever only in evening
Doctor :   ok
User :   alys dull
User :   wat 2 do
User :   any tips
Doctor :   have you consulted a paediatrician yet?
User :   ya s day i went
User :   2 put vassin
Doctor :   ok
User :   he said fever coz of cold
Doctor :   din u say he had it onmly i the evening?
User :   no
Doctor :   ok
User :   i did nt mension
User :   ' \
Doctor :   does he have running nose or
User :   ya
Doctor :   any other esymptom alonmg with ther cold
Doctor :   ok
User :   is it typhiod
User :   no
Doctor :   then wt did the paediatrician prescreibe
User :   fever n cold syrup
Doctor :   ok
User :   is itr k
Doctor :   can u tell mee the names?
User :   whos
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor